1 doctor weighed in:

My partner & I had intercourse last night, afterwards I felt some pain and sensitivity, frm dryness . I woke up this morning with blood in my discharge. Its gotten worse through the day. I'm on the pill for 2 yrs, & recently a metformin. Please help?

1 doctor weighed in
Dr. Alan Lasnover
Obstetrics & Gynecology

In brief: VAGINAL BLEEDING

See a physician, preferably an Ob-Gyn.
Bleeding after sexual intercourse is usually attributed to inflammation of the cervix, but since you describe dryness, that may be causative. It is not normally an adverse side effect of Metrormin but you might benefit from a change in oral contraceptive.

In brief: VAGINAL BLEEDING

See a physician, preferably an Ob-Gyn.
Bleeding after sexual intercourse is usually attributed to inflammation of the cervix, but since you describe dryness, that may be causative. It is not normally an adverse side effect of Metrormin but you might benefit from a change in oral contraceptive.
Dr. Alan Lasnover
Dr. Alan Lasnover
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors